# SDR AALA201810199012

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 52,944 hours, 30,771 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665605
- Part serial: A5110RP
- Condition: Defective
- Location: R2 Door
- Part time: 2,830 hours, 1,801 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. 2R SLIDE COVER DOES NOT FIT. REPLACED DOOR ESCAPE SLIDE PER JOB CARD 26L00025011. OK FOR SERVICE.
